# SDR ASAA0843349

- Difficulty date: July 21, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 53,498 hours, 30,651 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 291 S10-11r
- Component: Stiffener
- Component part number: 654580734
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR FUSELAGE STIFFENER BRACKET CRACKED 1.5 INCHES IN LENGTH FWD OF STA 291 BETWEEN STRINGERS 10R AND 11R.  REMOVED DAMAGED ANGLE, LOCATED, DRILLED AND INSTALLED A REPLACEMENT STIFFENER IAW SRM 51-40-02 PG 30 DETAIL 1.
